# SDR SWAA2023052652780

- Difficulty date: May 26, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N1809U
- Make and model: Boeing 737-8
- Aircraft serial: 60188
- Aircraft time: 2,762 hours, 1,415 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT INOPERATIVE.  R&R FLIGHT DECK FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
